Extrema of multi-dimensional Gaussian processes over random intervals

Ji, L orcid.org/0000-0002-7790-7765 and Peng, X (2022) Extrema of multi-dimensional Gaussian processes over random intervals. Journal of Applied Probability, 59 (1). pp. 81-104. ISSN 0021-9002



Copyright, Publisher and Additional Information: © The Author(s), 2022. Published by Cambridge University Press on behalf of Applied Probability Trust.This article has been published in a revised form in https://doi.org/10.1017/jpr.2021.37. This version is free to view and download for private research and study only. Not for re-distribution or re-use.
Keywords: Joint tail asymptotic; Gaussian process; perturbed random walk; ruin probability; fluid model; fractional Brownian motion; regenerative model
  • Accepted: 8 April 2021
  • Published (online): 28 February 2022
  • Published: March 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Apr 2021 10:55
Last Modified: 13 Apr 2023 01:19
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/jpr.2021.37